Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 229, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 13, 2010, 9:38 PM EDT for Bibb County, Georgia. It was in force for 37 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2010, 9:38 PM EDT (01:38 UTC)
- Expired
- Jul 13, 2010, 10:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Bibb County, GA
The radar
The Robins AFB radar (KJGX), 32 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 9:38 PM EDT | TSTM WND DMG | 4 Ne Lizella, GA | BIBB COUNTY SHERIFF DEPUTY RELAYED REPORTS OF OVER A DOZEN TREES DOWNED BY WINDS. |
| Jul 13, 9:51 PM EDT | TSTM WND DMG | Macon, GA | MACON POLICE RELAYED REPORTS OF 6-12 TREES DOWN AROUND THE CITY OF MACON. |
| Jul 13, 10:00 PM EDT | TSTM WND DMG | Macon, GA | BIBB COUNTY EMA DIRECTOR REPORTS DOZENS OF TREES DOWN ACROSS THE COUNTY AND FOUR POWER LINES DOWN AROUND MACON. |
| Jul 13, 10:06 PM EDT | TSTM WND GST 62 | 1 S Macon, GA | WIND GUST OF 62 MPH MEASURED BY SKYWARN SPOTTER ONE MILE SOUTH OF THE INTERSECTION OF EISENHOWER PARKWAY AND PIO NONO AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 963 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 866 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
346
WUUS52 KFFC 140138
SVRFFC
GAC021-140215-
/O.NEW.KFFC.SV.W.0229.100714T0138Z-100714T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EDT TUE JUL 13 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BIBB COUNTY IN CENTRAL GEORGIA
* UNTIL 1015 PM EDT
* AT 935 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
UP TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PAYNE CITY TO 11 MILES WEST OF PAYNE CITY...OR ROUGHLY ALONG
THE BIBB...MONROE COUNTY LINE...MOVING SOUTH AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MACON...LIZELLA...WESLEYAN...AND LAKE TOBESOFKEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3268 8368 3268 8372 3273 8381 3282 8389
3285 8388 3295 8371 3288 8365 3287 8356
3281 8348 3272 8359 3267 8360 3266 8359
3266 8363
TIME...MOT...LOC 0137Z 340DEG 10KT 3291 8369 3281 8387
$$1 follow-up statement
408
WWUS52 KFFC 140152
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
952 PM EDT TUE JUL 13 2010
GAC021-140215-
/O.CON.KFFC.SV.W.0229.000000T0000Z-100714T0215Z/
BIBB GA-
952 PM EDT TUE JUL 13 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR BIBB COUNTY...
AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS UP TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM PAYNE CITY TO LIZELLA...MOVING SOUTH AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CROSS
KEYS...MACON...ELBERTA...DRY BRANCH...FRANKLINTON...MIDDLE GEORGIA
REGIONAL AIRPORT...SKIPPERTON AND RUTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3268 8368 3268 8372 3273 8381 3282 8389
3285 8388 3295 8371 3288 8365 3287 8356
3281 8348 3272 8359 3267 8360 3266 8359
3266 8363
TIME...MOT...LOC 0152Z 340DEG 10KT 3287 8367 3277 8385
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:30 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jul 13, 7:30 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 730 PM EDT TUE JUL 13 2010 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... SHOWERS AND THUNDERSTORMS SPREADING ACROSS THE COUNTY WARNING AREA (ESPECIALLY NORTH GEORGIA)...ASSOCIATED WITH A SHORTWAVE TRACKING ACROSS THE TN VALLEY/NORTH GEORGIA REGION. MODELS SIMILAR WITH THIS IMPULSE PUSHING INTO THE CAROLINAS LATER TONIGHT...AND EXPECT TO SEE PRECIP COVERAGE DIMINISH AFTER MIDNIGHT. UNTIL THEN...WILL CONTINUE PREVIOUS FORECAST TREND WITH CHC TO GOOD CHANCE POPS THRU THE EVENING...THEN TAPER POPS BACK TO SLIGHT CHANCE MOST AREAS AFTER MIDNIGHT EXCEPT EXTREME EASTERN COUNTIES WHERE SHORT WAVE STILL MAY HAVE SOME INFLUENCE. MODELS SIMILAR WITH THE AXIS OF UPPER TROF EAST OF THE COUNTY WARNING AREA WEDNESDAY/THURSDAY AS THE UPPER RIDGE BUILDS A BIT EASTWARD. MODELS SHOW SOMEWHAT DRIER AIR OVER THE STATE (ESPECIALLY NORTH GEORGIA) BUT WITH INDICATIONS OF A WEAK SURFACE TROF IN THE AREA...CONFIDENCE LOW AND WILL CONTINUE SLIGHT CHANCE TO CHANCE POPS BOTH DAYS. MAV/MET MOS TEMPS FAIRLY SIMILAR THROUGH THE PERIOD. MAV/MET BLEND SEEM TO BE WORKING WELL AND WILL STAY CLOSE. .LONG TERM /FRIDAY THROUGH TUESDAY/... LITTLE CHANGE TO THE EXTENDED WITH THE LATEST RUN OF MODELS CONTINUING TO SHOW SOME TROFFING (ALOFT AND SURFACE) HOLDING OVER OUR AREA THROUGH MUCH OF THE PERIOD. LATEST GFS HINTING AT THE UPPER RIDGE STRENGTHENING A BIT MONDAY/TUESDAY TIME FRAME WHICH COULD HINDER OUR PRECIP CHANCES A TAD. NONETHELESS WILL NEED TO KEEP SLIGHT CHANCE TO CHANCE POPS GOING THROUGH THE PERIOD. LOOK FOR ABOVE NORMAL TEMPS TO BE THE RULE. && .AVIATION...ISSUED 130 PM EDT... VFR CONDITIONS ARE EXPECTED OUTSIDE OF THUNDERSTORMS THROUGH 04Z. MIXTURE OF VFR AND MVFR...MAINLY VISIBILITY...IS EXPECTED TO DEVELOP BETWEEN 06Z AND 10Z MOST AREAS. WIDESPREAD MVFR AND LOCAL IFR VISIBILITIES ARE EXPECTED BETWEEN 10Z AND 14Z. WILL NEED TO KEEP AN EYE OUT FOR THE POSSIBILITY OF IFR CEILINGS DEVELOPING BETWEEN 10Z AND 14Z. WINDS WILL REMAIN LIGHT AND VARIABLE THROUGH 13Z...WITH A GENERAL WESTERLY FLOW. CONVECTION IS BEGINNING TO STRING OUT ACROSS THE AREA SOUTH OF THE ATLANTA AND ATHENS TAF SITES...AND THIS TREND IS EXPECTED TO CONTINUE THROUGH 06Z WITH A SLOW DECREASE IN COVERAGE AND INTENSITY THROUGH THE PERIOD. SCATTERED CONVECTION IS EXPECTED AGAIN WEDNESDAY ACROSS CENTRAL GEORGIA...WITH MINIMAL ACTIVITY ACROSS NORTH GEORGIA. //ATL CONFIDENCE... OVERALL CONFIDENCE IS FAIRLY HIGH FOR THE DEVELOPMENT OF SCATTERED TO WIDESPREAD MVFR VISIBILITIES AFTER 06Z...AS WELL AS THE CONTINUED WESTERLY WIND FLOW. MEDIUM CONFIDENCE OVERALL CONCERNING CONVECTIVE TRENDS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 95 71 95 73 / 60 20 20 20 20 ATLANTA 74 93 75 94 74 / 50 20 10 20 10 BLAIRSVILLE 68 87 68 88 69 / 60 20 10 20 10 CARTERSVILLE 70 93 69 95 72 / 50 20 10 20 10 COLUMBUS 76 95 76 96 76 / 40 30 20 30 20 GAINESVILLE 72 92 73 93 74 / 60 20 10 20 10 MACON 75 95 74 95 74 / 50 30 30 30 20 ROME 72 96 69 95 73 / 50 20 10 20 10 PEACHTREE CITY 72 93 68 93 72 / 50 20 20 20 10 VIDALIA 77 94 76 94 74 / 50 40 30 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GWINNETT...HALL...HARALSON...HEARD...HENRY... JACKSON...LUMPKIN...MADISON...MURRAY...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...ROCKDALE... SOUTH FULTON...TOWNS...UNION...WALKER...WALTON...WHITE... WHITFIELD...WILKES. && 49
Hazardous weather outlook, Jul 13, 10:40 AM EDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1040 AM EDT TUE JUL 13 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1040 AM EDT TUE JUL 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND PARTS OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A SURFACE TROUGH WILL DEVELOP ACROSS THE NORTH CENTRAL GEORGIA AREA TODAY. A COLD FRONT WILL MOVE TO THE SOUTHERN APPALACHIANS LATE TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS. FREQUENT LIGHTNING AND HEAVY RAIN CAN ALSO BE EXPECTED. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS WILL BE FROM FORT BENNING TO DUBLIN AND NORTH. HOWEVER...YOU CAN NOT RULE OUT SEVERE THUNDERSTORMS SOUTH OF THE LINE. .DISCUSSION... A SHORTWAVE WILL MOVE TO THE AREA TODAY AND TONIGHT WITH MODEST DEEP UNIDIRECTIONAL SHEAR. THIS COMBINED WITH PLENTY OF LOW LEVEL MOISTURE AND CAPES OF 1500 TO 2500 WILL GIVE POTENTIAL FOR SCATTERED SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION. SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. BDL
In the hours before
Special weather statement, Jul 13, 8:17 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 817 PM EDT TUE JUL 13 2010 GAZ039-050-051-061-140100- 817 PM EDT TUE JUL 13 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN NORTHERN HANCOCK...TALIAFERRO...EASTERN GREENE AND WILKES COUNTIES UNTIL 900 PM EDT... AT 811 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM FLORAL HILL...TO WASHINGTON...TO UNION POINT...TO VEAZEY...MOVING EAST AT 30 MPH. LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT TO EXCESSIVE CLOUD-TO-GROUND LIGHTNING WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Local storm report, Jul 13, 8:27 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EDT TUE JUL 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM LIGHTNING 4 E LITHIA SPRINGS 33.78N 84.57W
07/13/2010 COBB GA BROADCAST MEDIA
*** 1 FATAL, 1 INJ *** WXIA-TV RELAYED REPORTS OF 2
TEENAGE GIRLS STRUCK BY LIGHTNING WHILE STANDING UNDER A
TREE AT THE WINDWOOD APARTMENTS.
&&
RGARCIASpecial weather statement, Jul 13, 8:53 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 853 PM EDT TUE JUL 13 2010 GAZ069>071-140130- 853 PM EDT TUE JUL 13 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN UPSON...MONROE...AND LAMAR COUNTIES UNTIL 930 PM EDT... AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM CHAPPEL MILL TO THOMASTON...MOVING EAST AT 25 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED IN THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jul 13, 9:20 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 920 PM EDT TUE JUL 13 2010 GAZ061-140200- 920 PM EDT TUE JUL 13 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN HANCOCK COUNTY UNTIL 1000 PM EDT... AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH EXCESSIVE CLOUD-TO-GROUND LIGHTNING BETWEEN SHOULDERBONE AND SPRINGFIELD...MOVING EAST AT 25 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. STAY AWAY FROM DOORS AND WINDOWS AND REMAIN INDOORS UNTIL THE STORM HAS PASSED. 19
Special weather statement, Jul 13, 9:29 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 929 PM EDT TUE JUL 13 2010 GAZ042-052-053-066-140215- 929 PM EDT TUE JUL 13 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TROUP...HEARD...WESTERN COWETA AND CARROLL COUNTIES UNTIL 1015 PM EDT... AT 925 PM EDT/825 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM BOWDON JUNCTION...TO LOWELL... TO ROOPVILLE...TO GLENN...MOVING EAST AT 25 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jul 13, 9:35 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 935 PM EDT TUE JUL 13 2010 GAZ071-072-081-082-140215- 935 PM EDT TUE JUL 13 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND WIND GUSTS TO 45 MPH IN EASTERN CRAWFORD...BIBB...WESTERN JONES AND MONROE COUNTIES UNTIL 1015 PM EDT... AT 930 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM ARKWRIGHT...TO FORSYTH...TO MUSELLA...MOVING EAST AT 25 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS EASTERN CRAWFORD...BIBB...WESTERN JONES AND SOUTHERN MONROE COUNTIES THROUGH 1015 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MACON...ARKWRIGHT...DAMES FERRY...PLANT SCHERER...RUSSELLVILLE...BOLINGBROKE...MUSELLA...SANDY POINT...GRAY AND LAKE TOBESOFKEE. EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS ALSO OCCURRING WITH THESE THUNDERSTORMS. RESIDENTS IN THE AREA SHOULD REMAIN IN DOORS AND AWAY FROM ELECTRICAL APPLIANCES AND TELEPHONES UNTIL THE STORM HAS PASSED. 19
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.